# SDR EY2R9601351

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HC12X*
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Bearing
- Part number: 38
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THRUST BEARING.
